MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. CNNLTD 5.5 PLYSCRW 6.5X45; PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE INC. CNNLTD 5.5 PLYSCRW 6.5X45; PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Catalog Number 3505-6545
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that after final tightening was completed, the surgeon decided to change the trajectory of the screw and removed the screw.Once the pathfinder nxt screw was removed after final tightening, the head unlocked from the shaft.There was no adverse event.There was no reported patient impact.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Device evaluation: the product was not returned for evaluation.However, photos were provided which reveal that the head screw disassembled from the screw shank.The complaint is confirmed.Potential cause: the cause of the damage cannot be determined at this time since there is no information available regarding how the screw was being used or handled at the time of the damage.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.A follow-up report will be submitted if new information is received that changes the information provided in this report.Device use this device is used for treatment.
 
Event or Problem Description

Brand Name
CNNLTD 5.5 PLYSCRW 6.5X45
Common Device Name
PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key10483610
Report Number3012447612-2020-00506
Device Sequence Number14301483
Product Code NKB
UDI-Device Identifier00889024335707
UDI-Public(01)00889024335707(10)AAL
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132884
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3505-6545
Device Lot NumberAAL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1